# SDR SIMA20120805007

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 22,817 hours, 20,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3017,  CREW REPORTED A STRONG SOLVENT ODOR IN THE LAVATORY.  ODOR SMELLED LIKE NAIL POLISH REMOVER.   AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION IN LAV FOUND NO FLUIDS RESIDUAL ODOR MAY BE FROM PREVIOUS FLIGHT.  PERFORMED VISUAL INSPECTION AT CARGO BAY.  CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
